MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Codes Communication or Transmission Problem (2896); Appropriate Device Problem Term/Code Not Available (3191); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cardiosave intra aortic ballon pump(iabp) had internal error issue.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11 corrected fields: e1, h6(problem code).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional contact - (b)(6).Updated fields - b4, b5, b6, b7, d10, g3, g6, h2, h6(medical device ¿ problem code, health effect ¿ impact codes, type of investigation, investigation findings, investigation conclusion), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that they were unable to recreate the fault.Device passed the performance and safety checks according to factory specifications.
 
Event or Problem Description
It was reported that the cardiosave intra aortic ballon pump(iabp) had internal error issue while starting up the device.There was no patient involvement.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24791847
Report Number2249723-2026-0002055
Device Sequence Number8938591
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/22/2026
04/30/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/23/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown